• Size

    50 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: the common cold, minor pain of arthritis, temporarily reduces fever, headache, toothache, backache, premenstrual and menstrual cramps, muscular aches. Extra strength Compare to extra strength tylenol® caplets active ingredient+

    Identifier

    00036800127210

    SKU/UPC

    3680012721

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 count

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetminophen. For adults. 500 mg each. See new warning. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-237-8755 (collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665). Contains no aspirin.

    Identifier

    00300450449054

    SKU/UPC

    30045044905

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular ache, premenstrual and menstrual cramps, minor pain of arthritis, temporarily reduces fever. 24 caplets Compare to extra strength tylenol® caplets active ingredient

    Identifier

    00036800128927

    SKU/UPC

    3680012892

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    60 ea

    Description

    Temporarily relieves minor aches and pains due to headache, backache, toothache, premenstrual and menstrual cramps, the common cold, minor pain of arthritis, muscular aches, temporarily reduces fever. Extra strength pain reliever Fever reducer Compare to extra strength tylenol active ingredient

    Identifier

    00036800128309

    SKU/UPC

    3680012830

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened, or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Acetaminophen, diphenhydramine HCl. Non-habit forming. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450482259

    SKU/UPC

    30045048225

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    50 ea

    Description

    Compare to excedrin ® PM active Ingredients*. Pain reliever Aspirin free Nighttime sleep aid Non-habit forming Gluten free

    Identifier

    00036800172197

    SKU/UPC

    3680017219

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Each caplet contains: sodium (3 mg). Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Pain reliever/fever reducer, nasal decongestant, expectorant. Acetaminophen, phenylephrine HCl, guaifenesin. Non-drowsy. Sinus headache. Nasal congestion. Sinus pressure, clears mucus, chest congestion. Made in Italy.

    Identifier

    00300450262257

    SKU/UPC

    30045026225

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl. Pain reliever/fever reducer, nasal decongestant. Sinus headache. Nasal congestion. Sinus pressure. Non-drowsy. See new warnings & directions.

    Identifier

    00300450275257

    SKU/UPC

    30045027525

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store between 68-70 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit is broken. Misc: Acetaminophen, phenylephrine HCl, dextromethorphan HBr. Pain reliever/fever reducer, nasal decongestant, cough suppressant. Headache, fever, sore throat. Nasal congestion. Cough. Non-drowsy. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300450271259

    SKU/UPC

    30045027125

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is open or neck wrap or foil inner seal imprinted with Tylenol is broken or missing. Misc: Pain reliever. Fever reducer. For adults. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text Tylenol to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Care to recycle. Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (-877-895-3665). Contains no aspirin.

    Identifier

    00300450449092

    SKU/UPC

    30045044909

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Description

    Other Information: Store at 68 - 77 degrees F (20 - 25 degrees C). Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Visit us at www.excedrin.com.

    Identifier

    00300672000248

    SKU/UPC

    30067200024

    Manufacturer

    GlaxoSmithKline

    Brand

    Excedrin
  • Size

    6 ct

    Description

    Other Information: Each Caplet Contains: sodium (20 mg). Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium tablets, 220 mg (NSAID). All day strong. Strength to last 12 hours. Caplets (capsule-shaped tablets). Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST) or www.aleve.com. Made in Germany.

    Identifier

    00325866540515

    SKU/UPC

    32586654051

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Size

    40 ct

    Description

    Other Information: Each capsule contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C) avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Read all directions and warnings before use. Keep carton. Misc: Naproxen sodium capsules, 220 mg (NSAID). All day strong. Strength to last 12 hours. Liquid filled capsules. Questions or comments? 1-800-395-0689 (Mon-Fri 9AM-5PM EST). Made in India.

    Identifier

    00325866561558

    SKU/UPC

    32586656155

    Manufacturer

    Bayer Consumer Care

    Brand

    Aleve
  • Identifier

    00362211029240

    SKU/UPC

    36221102924
  • Identifier

    00369168328402

    SKU/UPC

    36916832840
  • Identifier

    00732953023033

    SKU/UPC

    73295302303
  • Size

    100 ea

    Description

    Non-habit forming Compare to tylenol® PM active Ingredients*.

    Identifier

    00036800083400

    SKU/UPC

    3680008340

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106178

    SKU/UPC

    3680010617

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    100 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, headache, toothache, the common cold, premenstrual and menstrual cramps, temporarily reduces fever. Lasts up to 8 hours For the temporary relief of minor arthritis pain Contains no aspirin; gluten free Compare to tylenol® arthritis pain active ingredient**

    Identifier

    00036800106185

    SKU/UPC

    3680010618

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ea

    Description

    Temporarily relieves minor aches and pains due to: muscular aches, minor pain of arthritis, the common cold, headache, backache, toothache, premenstrual and menstrual cramps, and temporarily reduces fever. Compare to tylenol rapid release gels active ingredient†. †This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol rapid release gels. Extra strength, fast relief. Quality guaranteed.

    Identifier

    00036800199903

    SKU/UPC

    3680019990

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346499

    SKU/UPC

    3680034649

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from excessive moisture. This product meets the requirements of USP Dissolution Test 2. Misc: Decongestant-free cold symptom relief for people with high blood pressure. Chlorpheniramine maleate - antihistamine, dextromethorphan HBr - cough suppressant, acetaminophen - pain reliever/fever reducer. See new warnings information. American Heart Association health information enclosed. Relieves: body aches; pains and headache; fever; cough; runny nose; sore throat; sneezing. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Germany.

    Identifier

    00041100801401

    SKU/UPC

    4110080140

    Manufacturer

    Bayer Consumer Care

    Brand

    Coricidin
  • Size

    70 ea

    Description

    Bonus 40% more. Contains: Acetaminophen, Diphenhydramine HCl. Non-habit forming. Contains no aspirin.

    Identifier

    00300450176707

    SKU/UPC

    30045017670

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    50 ea

    Description

    Acetaminophen, Diphenhydramine HCl. Non-habit forming.

    Identifier

    00300450176509

    SKU/UPC

    30045017650

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    50 ea

    Description

    Ibuprofen Tablets USP. NSAID - Nonsteroidal anti-inflammatory drug.

    Identifier

    00300450463036

    SKU/UPC

    30045046303

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    100 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or neck wrap or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen. 325 mg each. See new warnings information & directions. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com.

    Identifier

    00300450496607

    SKU/UPC

    30045049660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    30 ea

    Description

    Acetaminophen. Contains no aspirin. How Tylenol Products are Different: Recommended the most by doctors and used the most by hospitals; Aspirin free. Unlikely to cause the gastric irritation often associated with aspirin, naproxen sodium or even ibuprofen.

    Identifier

    00300450499325

    SKU/UPC

    30045049932

    Manufacturer

    McNeil

    Brand

    Tylenol
  • Size

    8 fl oz

    Description

    Other Information: Each Tablespoon Contains: sodium 5 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Do not use if plastic neck wrap or foil inner seal imprinted with safety seal is broken or missing. Misc: Acetaminophen: alleviates head & body aches; reduces fever. Dextromethorphan HBr: Controls cough. Guaifenesin: thins & loosens mucus; relieves chest congestion. Phenylephrine HCl: Clears stuff nose. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.tylenol.com.

    Identifier

    00300450525086

    SKU/UPC

    30045052508

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    20 ea

    Description

    Capsule-Shaped Tablets

    Identifier

    00300450844231

    SKU/UPC

    30045084423

    Manufacturer

    McNeil

    Brand

    Motrin
  • Size

    50 ea

    Description

    Excedrin Extra Strength is a combination pain reliever that contains acetaminophen, aspirin, and caffeine. Doctors believe that these combination pain relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache treatments, however, a non-prescription, combination headache pain reliever like Excedrin is often recommended as an alternative. For some, headache relief starts in just 15 minutes Excedrin pain reliever’s fast-acting formula delivers powerful relief from headache symptoms Contains acetaminophen, aspirin, and caffeine

    Identifier

    00300672000507

    SKU/UPC

    30067200050

    Manufacturer

    GLAXOSMITHKLINE CONSUMER

    Brand

    EXCEDRIN
  • Size

    100 ea

    Description

    Buy 50 get 50 free! 50+50 Free coated caplets (Capsule-shaped tablets). Ibuprofen Tablets, 200 mg. Made in USA.

    Identifier

    00305730160346

    SKU/UPC

    30573016034

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 oz

    Description

    Little Remedies® Natural Grape Flavor Children's Fever + Pain Reliever Acetaminophen. Effective for fevers. Ages 2+. Everything they need. Nothing they don't®. 160mg per 5ml. Dye, gluten + paraben free. This Little Remedies® product uses our AccuSafe® system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. Uses: Temporarily: reduces fever. Relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Little Remedies, for fevers, children's fever/pain reliever. Same trusted product great new look! No artificial flavors. No artificial colors or dyes. No aspirin or ibuprofen. No high fructose corn syrup. "The Little Remedies fever reducer was a godsend when my little one got his first fever." Martha - Grand Rapids, MI. We value your opinion: Visit littleremedies.com/products to review any one of our products! Questions 1-800-754-8853. Mon.-Fri. 8 am to 8 pm EST. littleremedies.com. ©2013 Medtech Products Inc.

    Identifier

    00756184101780

    SKU/UPC

    75618410178

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Little Remedies
  • Identifier

    00300450444318

    SKU/UPC

    30045044431
  • Identifier

    00325866547637

    SKU/UPC

    32586654763
  • Size

    10 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if package is opened, or if tear strip imprinted Tylenol is torn or missing. Misc: Acetaminophen. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. Care to recycle.

    Identifier

    00300450449153

    SKU/UPC

    30045044915

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    4 oz

    Description

    Other Information: Each 5 ml (1 tsp) Contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Acetaminophen. Pain reliever - Fever reducer. 160 mg per 5 ml. Ages 2-11. Ibuprofen free. Alcohol free. Aspirin free. See new warning. Tylenol: Heritage of care. History of relief. Snap this code or text TYKID to 87715. Msg & data rates may apply. Text Help for help. Text Stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years.

    Identifier

    00300450123046

    SKU/UPC

    30045012304

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    100 ea

    Description

    Temporarily relieves minor aches and pains due to: headache, the common cold, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps, temporarily reduces fever. Easy to swallow. Gluten free. Instant cooling sensation-cool ice®. Compare to extra strength tylenol® active ingredient.

    Identifier

    00036800109629

    SKU/UPC

    3680010962

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    50 ea

    Description

    Uses: temporarily relieves minor aches and pains due to: headache, backache, toothache, muscular aches, minor pain of arthritis, the common cold, premenstrual and menstrual cramps, and temporarily reduces fever. Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Compare to tylenol extra strength active ingredient+. +This product is not manufactured or distributed by McNeil Consumer healthcare, distributor of tylenol extra strength. Extra strength, easy to swallow. Easy tabs.

    Identifier

    00036800115842

    SKU/UPC

    3680011584

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    28 count

    Description

    Other Information: Magnesium content 5 mg/caplet. Contents Sealed: Each Backaid Max golden colored, oval shaped caplet bears the identifying mark Alva and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken or if product contents do not match product description. You may report serious side effects to the phone number provided under Questions? below. Misc: Aspirin free. 6 hour formula. For Relief of: backache; leg pain; joint pain. Non-drowsy/caffeine free. Acetaminophen/Pamabrom. Analgesic/Diuretic. Do not use with other medicines containing Acetaminophen. Dual action. Relieves pain of inflammation. Relieves pressure-caused discomforts. Gluten free. 1000 mg strong per 2 caplet dose. Questions? 1-800-792-2582. www.Backaid.net.

    Identifier

    00072959530280

    SKU/UPC

    7295953028

    Manufacturer

    Alva Amco

    Brand

    Backaid
  • Size

    100 ea

    Description

    Use for temporary relief of minor aches & pains due to: the common cold, headache, backache, toothache, muscular ache, premenstrual and menstrual cramps, minor pain of arthritis, temporarily reduces fever. 100 caplets Compare to ecotrin® caplets active ingredient

    Identifier

    00036800128859

    SKU/UPC

    3680012885

    Manufacturer

    TOPCO

    Brand

    TOP CARE®